# SDR SWAA2021082770775

- Difficulty date: May 7, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,689 hours, 9,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE STA 500A- 500I CORRODED NUMEROUS SPOTS (ALL MARKED) / REMOVED CORROSION FROM R/H TRANSITION ANGLE STA: 500D + 10 TO STA 500I IAW SRM 51-10-02. DAMAGE REMOVAL WITHIN LIMITS PER SRM 53-00-53-1A-1. REMAINING THICKNESS .037. REPAIRED R/H TRANSITION ANGLE FROM STA 500A TO STA 500D + 10 IAW SRM 53-00-53-2R-5. AND EA # 21-153-01276.
